# SDR IPXA2019101107738

- Difficulty date: September 25, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 20,073 hours, 12,719 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: A5724240920100
- Condition: Cracked
- Location: Rt Wing Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C  R/H WING I/B T/E PANEL #675DB LANDING IS CRACKED.REMOVED, FABRICATED AND REPLACED LANDING IAW DWG. A257242409 AND SRM 51-40-00. (MINOR)
